# SDR DL738020559

- Difficulty date: May 16, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 930 hours, 432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Part serial: X
- Condition: Blown
- Location: Lt Fwd Over Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT. WING ( OVERWING FWD EMERGENCY LIGHT BULB INOP.          CA RPLD BULB.
